# SDR N9D2009F00000

- Difficulty date: April 3, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N23TC
- Make and model: Beech 200BEECH
- Aircraft serial: BB453
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Seal
- Part number: NAS15234R
- Condition: Torn
- Location: Lt Tnk Qty Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING REINSTALLATION OF THE LT WING NACELLE FUEL QUANTITY PROBE AFTER PROBE WAS SENT OUT FOR OVERHAUL DUE TO INACCURATE FUEL QTY READINGS.  DURING THE TORQUING PROCEDURE ON THE PROBE MOUNTING BOLTS A STATO-SEAL WAS TORN.  WHEN THE FUEL TANK WAS PRESSURIZED, FUEL SEEPED OUT INTO THE NACELLE CLOSE OUT AREA, FILLING IT OVER A PERIOD OF TIME UNTIL THE FUEL WAS ABLE TO LEAK FROM THE NACELLE PROBE CLOSE OUT PANEL.  WHEN PROBE WAS INSTALLED, NO FUEL IN THE AUX TANKS SO THE NACELLE WOULD NOT HAVE PRESSURIZED AND THE LEAK WOULD NOT HAVE BEEN NOTED.  ALL SEALS WERE REPLACED ON ALL 6 MOUNTING BOLTS AND FUEL WAS TOPPED-OFF AND ACFT RUN AND TANK PRESSURIZED WITH NO LEAKS NOTED.  ACFT WAS RETURNED TO SERVICE.  (K)
